# SDR 98FDEA00392

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162071
- Condition: Cracked
- Location: Ws 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-PAE - CRACK IN R/W T/E UPPER CHORD AT MAIN LANDING GEAR BEAM.  BLENDED OUT CRACKED AREA AND INSTALLED REPAIR DOUBLERS IAW FED-EX EA 7-5710-35024.
